# SDR VNAA2019061531101

- Difficulty date: June 13, 2019
- Submitted: June 15, 2019
- Operation: Air carrier
- Aircraft: N559NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15343
- Aircraft time: 11,373 hours, 10,345 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Unknown
- Condition: Noise
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DECLARED AN EMERGENCY AND DIVERTED DUE TO A BANGING SOUND IN THE CARGO AREA. AIRCRAFT LANDED WITHOUT INCIDENT.   NON REV FLIGHT ATTENDANT AND SEVERAL PASSENGERS REPORTED HEARING A KNOCKING SOUND COMING FROM THE CARGO HOLD AREA.  THE SOUND CONTINUED FROM TAKEOFF UP TO 10,000'.  THE CREW AND PASSENGERS BECAME CONCERNED THAT A PERSON WAS IN THE CARGO HOLD. THE FLIGHT DIVERTED TO CHECK.  NO ISSUES WERE FOUND IN THE CARGO HOLD WHEN INSPECTED.  THE FLIGHT CONTINUED ON WITH NO OTHER ISSUES.
